4 doctors weighed in:

I had a bad reaction to motrin 600, about how long will it take to recover?

4 doctors weighed in
David Miller
Family Medicine
1 doctor agrees

In brief: Depends on the rxn

There are lots of potential bad reactions to motrin.
A little more information will allow us to give you a better answer.

In brief: Depends on the rxn

There are lots of potential bad reactions to motrin.
A little more information will allow us to give you a better answer.
David Miller
David Miller
Answer assisted by David Miller, Medical Student
Thank
Dr. Daniel Chappell
Family Medicine
1 doctor agrees

In brief: Reaction type

Depends on the reaction type.
If this was an allergic reaction such as urticaria (hives), or angioedema (swelling) then it may only take a few hours after proper treatment. If it was a side effect type of reaction, like acute renal failure, then it could talk longer. The medication should only be in your system for about 4-8 hrs.

In brief: Reaction type

Depends on the reaction type.
If this was an allergic reaction such as urticaria (hives), or angioedema (swelling) then it may only take a few hours after proper treatment. If it was a side effect type of reaction, like acute renal failure, then it could talk longer. The medication should only be in your system for about 4-8 hrs.
Dr. Daniel Chappell
Dr. Daniel Chappell
Thank
Dr. Steven Bowers
Internal Medicine

In brief: Depends

That would depend on what kind of reaction you are talking about.
Need more information.

In brief: Depends

That would depend on what kind of reaction you are talking about.
Need more information.
Dr. Steven Bowers
Dr. Steven Bowers
Thank
1 comment
Dr. Steven Bowers
That doesn't sound like a typical allergic reaction. I would definitely avoid motrin for now, but if these issues persist I would not be inclined to pin it on the motrin and would be looking for some other explanation.
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
951K people helped
Continue
108,000 doctors available
Read more answers from doctors